| Model Number |
DDBB1D4 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by the patient¿s spouse that three weeks ago the patient felt a jolt and was taken by ambulance to the hospital.Patient was released and then two weeks later patient¿s spouse stated the patient was in afib (atrial fibrillation).Then for about ten days a patient alert has been going off.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.